# SDR SWAA2022021429242

- Difficulty date: May 20, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(QC) FWD OTBD CORNER OF LE PANEL CRACKED 2ND PANEL INBD OF #2 SLAT OUTER EDGE / CRACKED FWD O/B CORNER OF L/E PANEL; 2ND PANEL I/B OF #2 SLAT OUTTER EDGE; WAS REPAIRED IAW SRM 51-70-05-2R-6. 56563U 23MAY18
